DYNAMICS OF A THIRD ORDER DIFFERENTIAL EQUATION WITH PIECEWISE CONSTANT ARGUMENT OF GENERALIZED TYPE


Çinçin D. A., Cengiz N.

Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, vol.29, no.4, pp.259-274, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 4
  • Publication Date: 2022
  • Journal Name: Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis
  • Journal Indexes: Scopus, zbMATH
  • Page Numbers: pp.259-274
  • Keywords: Lyapunov funtion, Lyapunov funtional, piee-wise onstant argument of generalized type, simulation, third order differential equation, Uniform asymptoti stability
  • Süleyman Demirel University Affiliated: Yes

Abstract

© 2022 Watam Press.In this work, we address a third order differential equation with generalized pieewise onstant argument. Investigation onerning the existene, uniqueness of the solutions of the equation is performed. Suffiient onditions that guarantee the existene of uniformly asymptotially stable trivial solution are given on the basis of both Lyapunov-Krasovskii and Lyapunov-Razumikhin methods. The results are supported by an example and a simulation.